# SDR BJNA020813

- Difficulty date: August 9, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N344TM
- Make and model: Boeing 737282
- Aircraft serial: 23044
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT SIDE FORWARD EDGE OF AFT CARGO DOOR OPENING IS GOUGED AND TORN.  CUT OUT DAMAGED AREA AND FABRICATED STACKED DOUBLER REPAIR PER B737 SRM 53-30-3 FIG 46.  INSTALLED REPAIR PER B737 SRM 31-30-2, 51-20-4, 53-30-3 FIG 46.  (M)
